Depósito Digital de Documentos de la UAB Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
26 p, 418.7 KB Global well-posedness and symmetries for dissipative active scalar equations with positive-order couplings / Ferreira, Lucas C. F. (Universidade Estadual de Campinas. IMECC - Departamento de Matemática) ; Lima, Lidiane S. M. (Universidade Federal de Goiás. IME - Departamento de Matemática)
We consider a family of dissipative active scalar equations outside the L2-space. This was introduced in [7] and its velocity fields are coupled with the active scalar via a class of multiplier operators which morally behave as derivatives of positive order. [...]
2016 - 10.5565/PUBLMAT_60216_08
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 525-550 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.